# SDR CA111118015

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Part number: 31039391
- Condition: Cracked
- Location: Lt Prop Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, IT WAS NOTED THAT OIL WAS LEAKING OUT OF LT ENGINE COWLING.  FITTING ON LT ENGINE PROP GOVERNOR WAS FOUND CRACKED.  FITTING REPLACED AND ACFT RETURNED TO SERVICE.
